MAUDE Adverse Event Report: VYAIRE MEDICAL REVEL, ENGLISH SERVICE REPAIR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL REVEL, ENGLISH SERVICE REPAIR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number REVEL, ENGLISH SERVICE REPAIR
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to vyaire medical that the unit running on a patient during a transport.This unit was running on the patient on volume ac, vt 450, rate 18.It was noticed the respiratory rate on their external etco2 monitor was reading 12-14 consistently.They are aware this is an external monitor, not the vent.The vent was reading 18 as well.They took the unit aside after the transport and had the rate still set to 18 and timed the breaths with a watch and got 12 breaths per minute.No patient harm was reported.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
REVEL, ENGLISH SERVICE REPAIR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
8477865998
MDR Report Key19282392
Report Number2021710-2024-19080
Device Sequence Number6358509
Product Code CBK
UDI-Device Identifier10190752157071
UDI-Public(01)10190752157071
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVEL, ENGLISH SERVICE REPAIR
Device Catalogue Number19260-001-99
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown